English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/55265
Title: The self-thinning rule applied to cultured populations in aggregate growth matrices
Authors: Filgueira, Ramón; Peteiro, Laura G.; Labarta, Uxío; Fernández-Reiriz, María José
Issue Date: 2008
Publisher: Oxford University Press
Citation: Journal of Molluscan Studies 74(4): 415-418 (2008)
Description: 4 páginas, 3 figuras
Publisher version (URL): http://dx.doi.org/10.1093/mollus/eyn027
URI: http://hdl.handle.net/10261/55265
ISSN: 0260-1230
DOI: 10.1093/mollus/eyn027
E-ISSN: 1464-3766
Appears in Collections:(IIM) Artículos
Files in This Item:
There are no files associated with this item.
Show full item record

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.